RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eur. J. Math., 2016, Volume 2, Issue 1, Pages 283–290 (Mi ejm2)  

Birational splitting and algebraic group actions

Vladimir L. Popovab

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow, 119991, Russia
b Higher School of Economics, National Research University, Myasnitskaya 20, Moscow, 101000, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-02158
Ministry of Education and Science of the Russian Federation NSh-2998.2014.1
Supported by Grants RFBR 15-01-02158 and NSh-2998.2014.1.


DOI: https://doi.org/10.1007/s40879-015-0050-8


Bibliographic databases:

ArXiv: 1502.02167
Document Type: Article
MSC: 20B27
Received: 22.12.2014
Revised: 25.04.2015
Accepted:28.04.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ejm2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019